RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shurenkov, Valentin Mikhailovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 22

Number of views:
This page:294
Abstract pages:3400
Full texts:1756
References:99

http://www.mathnet.ru/eng/person22842
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211526

Publications in Math-Net.Ru
1989
1. M. Ī. Portenko, A. V. Skorokhod, V. M. Shurenkov, “Markov processes”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 46 (1989),  5–245  mathnet  mathscinet  zmath
1988
2. M. O. Jnaid, N. A. Ruževich, V. M. Shurenkov, “Potentials of Ergodic Chains, Semi-Markov Processes and Sums of Non-Negative Variables”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  545–559  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 509–522  isi
1987
3. B. A. Kostawa, V. M. Shurenkov, “Some Renewal-Type Theorems”, Teor. Veroyatnost. i Primenen., 32:1 (1987),  105–113  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:1 (1987), 98–106  isi
1985
4. V. M. Shurenkov, “Markov intervention of chance, and limit theorems”, Mat. Sb. (N.S.), 126(168):2 (1985),  172–193  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 161–183
1984
5. V. M. Šurenkov, “On the Markov renovation theory”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  248–263  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 247–265  isi
1982
6. S. A. Aliev, V. M. Šurenkov, “Transitional phenomena and the convergence of Galton–Watson processes to Jiřina processes”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  443–455  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 472–485  isi
1981
7. V. M. Šurenkov, “Random walks on the semi-axis. II. Limit distributions of boundary functionals”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  464–479  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 452–467  isi
8. V. M. Šurenkov, “Random walks on a halfaxis. I. Boundary problems and ergodic theorem”, Teor. Veroyatnost. i Primenen., 26:1 (1981),  45–58  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:1 (1981), 43–55  isi
1980
9. V. M. Shurenkov, “Transitional phenomena of renewal theory in asymptotic problems of the theory of random processes. II”, Mat. Sb. (N.S.), 112(154):2(6) (1980),  226–241  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:2 (1981), 211–225  isi
10. V. M. Shurenkov, “Transitional phenomena of renewal theory in asymptotic problems of the theory of random processes. I”, Mat. Sb. (N.S.), 112(154):1(5) (1980),  115–132  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:1 (1981), 107–123  isi
1979
11. V. M. Šurenkov, “On the additive functionals of branching processes”, Teor. Veroyatnost. i Primenen., 24:2 (1979),  389–394  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:2 (1979), 396–401  isi
12. V. M. Šurenkov, “Boundary conditions and an ergodic theorem for processes with independent increments”, Teor. Veroyatnost. i Primenen., 24:1 (1979),  52–61  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:1 (1979), 53–61  isi
1978
13. V. M. Šurenkov, “Limiting distribution of the exit time out of an expanding interval and of the position at this moment of a process with independent increments and one-signed jumps”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  419–425  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 402–407
1977
14. V. M. Šurenkov, “Transformations of random processes preserving the Markov property”, Teor. Veroyatnost. i Primenen., 22:1 (1977),  122–126  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:1 (1977), 119–123
1976
15. V. S. Korolyuk, V. M. Shurenkov, “The potential method in boundary problems for random walks on a Markov chain”, Dokl. Akad. Nauk SSSR, 231:5 (1976),  1056–1058  mathnet  mathscinet  zmath
16. V. M. Šurenkov, “On Kolmogorov equations for a class of transition functions”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  875–879  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 854–858
17. I. I. Ežov, V. M. Šurenkov, “Ergodic theorems related to the Markov property of stochastic processes”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  635–639  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 620–624
18. V. M. Šurenkov, “Two limit theorems for critical branching processes”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  548–558  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 534–544
19. V. S. Koroljuk, V. N. Suprun, V. M. Šurenkov, “A method of the potential in boundary problems for stochastic process with independent increments and jumps of a definite sign”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  253–259  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 243–249
1975
20. V. M. Shurenkov, “A note on a multidimensional renewal equation”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  848–851  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 833–836
1972
21. V. M. Shurenkov, “Limit theorems for branching processes with immigration controlled by a finite Markov chain”, Dokl. Akad. Nauk SSSR, 207:3 (1972),  554–556  mathnet  mathscinet  zmath
22. V. M. Shurenkov, “Some limit theorems for vector-valued branching processes with continuous phase space”, Dokl. Akad. Nauk SSSR, 207:2 (1972),  304–305  mathnet  mathscinet  zmath

1986
23. V. M. Shurenkov, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 31:1 (1986),  188  mathnet  mathscinet; Theory Probab. Appl., 31:1 (1987), 175

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021